# SDR 03FDEA00657

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 32,907 hours, 14,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A5797065000151
- Condition: Gouged
- Location: Zone 600
- Part time: 32,906 hours, 14,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE TOP SURFACE 6 INCHES INBOARD FROM OUTBOARD HOIST POINT IS AN AREA GOUGED AND WORN 2 X 2.5 X .012 INCH (BEEN CHAFING ON NR 2 SPOILER ACTUATOR DRIP PAN).  BLENDED OUT DAMAGE IAW SRM 51-73-10.  NDT BLENDOUT IAW NTM 51-10-08.  FILLED REWORK AREA WITH EA 934 A&B IAW EA 6-5750-69671.  FABRICATED AND INSTALLED BONDED STEEL DOUBLER PER SRM 57-52-12 FIG 202 AND FAX 942-023683/005/2003 AND EA 6-5750-69671.
